# SDR DALA2024070406754

- Difficulty date: July 3, 2024
- Submitted: July 4, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frs 9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERNAL SKIN REPAIR DOUBLER LOCATED AT FR 9 AND 18 INCHES ABOVE OF L/H SIDE STGR BTW Z-508 AND Z-650 AT LOWER FUSELAGE.   REPAIRED PER ER/A 570915-14.
